# SDR IPXA2019050341682

- Difficulty date: April 10, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: A53275449206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR LT FR 79 FWD ATTACH ANGLE IS CRACKED. REMOVED AND REPLACED ATTACH ANGLE IAW EO #A300-5310-72366-P1.
